# SDR SWAA2021081045893

- Difficulty date: April 28, 2020
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N939WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36646
- Aircraft time: 37,702 hours, 22,595 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Keel Beam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM PANEL 192E FORWARD LEFT AND RIGHT SUPPORT BRACKETS CRACKED / REMOVED AND REPLACED KEEL BEAM PANEL 192E FORWARD LEFT AND RIGHT SUPPORT BRACKETS PER SRM 51-40-02.
